# SDR SWAA2020022841933

- Difficulty date: February 17, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CRACKED BETWEEN BS. 520 TO BS. 540, STR. 22R. / REPAIRED STRINGER IAW SRM.
